# SDR USAA2011062000007

- Difficulty date: June 17, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 34,556 hours, 19,206 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT-SYR - EEL - ALL 5 FLIGHT ATTENDANT JUMPSEAT FLASHLIGHTS INOPERATIVE.  FOUND ALL 5 FLASHLIGHT STRAPS BROKEN & FLASHLIGHTS UNPLUGGED, RECONNECTED ALL 5 FLASHLIGHTS & REPLACED ALL 5 STRAPS - OPERATIONAL CHECK GOOD.
